Advertisement

Inventiones mathematicae

, Volume 130, Issue 1, pp 99–152 | Cite as

Heights of Heegner cycles and derivatives of L-series

  • Shouwu Zhang

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Shouwu Zhang
    • 1
  1. 1.Department of Mathematics, Columbia University, New York City, NY 10027, USA (e-mail: szhang@math.columbia.edu)US

Personalised recommendations